@article{(Open Science Index):https://publications.waset.org/pdf/10002694,
	  title     = {Uniformly Strong Persistence for a Predator-Prey Model with Modified Leslie-Gower and Holling-Type II Schemes},
	  author    = {Changjin Xu and  Yusen Wu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, a asymptotically periodic predator-prey
model with Modified Leslie-Gower and Holling-Type II schemes
is investigated. Some sufficient conditions for the uniformly strong
persistence of the system are established. Our result is an important
complementarity to the earlier results.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {9},
	  number    = {2},
	  year      = {2015},
	  pages     = {142 - 145},
	  ee        = {https://publications.waset.org/pdf/10002694},
	  url   	= {https://publications.waset.org/vol/98},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 98, 2015},
	}